Alert archive / Pennsylvania / Wind Chill Advisories in 2014
Wind Chill Advisory 5, NWS State College, PA
NWS State College, PA issued this wind chill advisory at Jan 22, 2014, 10:05 PM EST for 13 counties in Pennsylvania. It took effect at Jan 23, 2014, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2014, 10:05 PM EST (03:05 UTC)
- In effect from
- Jan 23, 2014, 10:00 PM EST
- Expired
- Jan 24, 2014, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 38 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409 WWUS41 KCTP 230305 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1005 PM EST WED JAN 22 2014 ...A SURGE OF ARCTIC AIR AND WIND WILL PRODUCE LOW WIND CHILLS... .A SURGE OF ARCTIC AIR THURSDAY AND THURSDAY NIGHT WILL PRODUCE WINDCHILL IN THE -15 TO -20 RANGE. PAZ004>006-010>012-017-018-024-033-037-041-042-231315- /O.NEW.KCTP.WC.Y.0005.140124T0300Z-140124T1500Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO... LAPORTE 1005 PM EST WED JAN 22 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 10 AM EST FRIDAY. * LOCATIONS...NORTHERN MOUNTAINS AND LAUREL HIGHLANDS. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * TIMING...OVERNIGHT THURSDAY INTO LATE FRIDAY MORNING. * IMPACTS...BITTERLY COLD AIR AND LOW WIND CHILLS CAN CAUSE FROSTBITE TO EXPOSED SKIN AND CAN LEAD TO HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...5 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$
4 follow-up statements
445 WWUS41 KCTP 231015 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 515 AM EST THU JAN 23 2014 ...A SURGE OF ARCTIC AIR AND WIND WILL PRODUCE LOW WIND CHILLS... .A SURGE OF ARCTIC AIR WILL PRODUCE WIND CHILLS TONIGHT IN THE -15 TO -20 RANGE. PAZ004>006-010>012-017-018-024-033-037-041-042-232015- /O.CON.KCTP.WC.Y.0005.140124T0300Z-140124T1500Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO... LAPORTE 515 AM EST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... * LOCATIONS...NORTHERN MOUNTAINS AND LAUREL HIGHLANDS. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...AROUND 15 BELOW ZERO. * TIMING...TONIGHT INTO LATE FRIDAY MORNING. * IMPACTS...BITTERLY COLD AIR AND LOW WIND CHILLS CAN CAUSE FROSTBITE TO EXPOSED SKIN AND CAN LEAD TO HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$
990 WWUS41 KCTP 231859 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 159 PM EST THU JAN 23 2014 ...A SURGE OF ARCTIC AIR AND WIND WILL PRODUCE LOW WIND CHILLS... .A SURGE OF ARCTIC AIR WILL PRODUCE WIND CHILLS TONIGHT IN THE - 15 TO -20 RANGE. PAZ004>006-010>012-017-018-024-033-037-041-042-241000- /O.CON.KCTP.WC.Y.0005.140124T0300Z-140124T1500Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO... LAPORTE 159 PM EST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... * LOCATIONS...NORTHERN MOUNTAINS AND LAUREL HIGHLANDS. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...AROUND 15 BELOW ZERO. * TIMING...TONIGHT INTO LATE FRIDAY MORNING. * IMPACTS...BITTERLY COLD AIR AND LOW WIND CHILLS CAN CAUSE FROSTBITE TO EXPOSED SKIN AND CAN LEAD TO HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$ DEVOIR
888 WWUS41 KCTP 240338 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1038 PM EST THU JAN 23 2014 ...A SURGE OF ARCTIC AIR AND WIND WILL PRODUCE LOW WIND CHILLS... .A SURGE OF ARCTIC AIR WILL PRODUCE WIND CHILLS TONIGHT IN THE MINUS 15 TO MINUS 20 RANGE. PAZ004>006-010>012-017-018-024-033-037-041-042-241345- /O.CON.KCTP.WC.Y.0005.000000T0000Z-140124T1500Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO... LAPORTE 1038 PM EST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * LOCATIONS...NORTHERN MOUNTAINS AND LAUREL HIGHLANDS. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...AROUND 15 BELOW ZERO. * TIMING...OVERNIGHT INTO LATE FRIDAY MORNING. * IMPACTS...BITTERLY COLD AIR AND LOW WIND CHILLS CAN CAUSE FROSTBITE TO EXPOSED SKIN AND CAN LEAD TO HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$ MARTIN
330 WWUS41 KCTP 240912 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 412 AM EST FRI JAN 24 2014 PAZ004>006-010-011-017-024-033-242015- /O.NEW.KCTP.WW.Y.0005.140125T0700Z-140126T0100Z/ /O.CON.KCTP.WC.Y.0005.000000T0000Z-140124T1500Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 412 AM EST FRI JAN 24 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 8 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EST SATURDAY. * LOCATIONS...NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS. * HAZARD TYPES...DANGEROUS WIND CHILLS THIS MORNING. SNOW AND BLOWING SNOW ON SATURDAY. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * WIND CHILLS...15 TO 20 DEGREES BELOW ZERO THIS MORNING. * TIMING...EXPECT SNOW TO BEGIN AFTER MIDNIGHT IN THE NORTHWEST MOUNTAINS AND SPREAD INTO THE LAURELS DURING THE PRE-DAWN HOURS. * IMPACTS...DANGEROUS WIND CHILLS AND FROSTBITE. FROSTBITE CAN OCCUR IF SKIN IS EXPOSED TO THE ELEMENTS FOR MORE THAN 30 MINUTES. HAZARDOUS TRAVEL CONDITIONS DUE TO SNOW COVERED ROADS AND REDUCED VISIBILITY IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET @NWSSTATECOLLEGE WITH THE HASHTAG #CTPWX. && $$ PAZ012-018-037-041-042-241500- /O.CON.KCTP.WC.Y.0005.000000T0000Z-140124T1500Z/ NORTHERN CLINTON-NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...MANSFIELD... WELLSBORO...LAPORTE 412 AM EST FRI JAN 24 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTH-CENTRAL MOUNTAINS. * WIND CHILLS...15 TO 20 DEGREES BELOW ZERO. * IMPACTS...DANGEROUS WIND CHILLS AND FROSTBITE. FROSTBITE CAN OCCUR IF SKIN IS EXPOSED TO THE ELEMENTS FOR MORE THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind chill advisory went out at Jan 22, 7:31 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Jan 22, 7:31 PM EST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 731 PM EST WED JAN 22 2014 .SYNOPSIS... A DEEP UPPER LEVEL TROUGH WILL REMAIN OVER THE NORTHEAST THROUGH THE MIDDLE OF NEXT WEEK. A STRONG DISTURBANCE WILL TRACK ACROSS THE COMMONWEALTH ON THURSDAY BRINGING SNOW SHOWERS AND A FEW HEAVIER AFTERNOON SQUALLS. ADDITIONAL ALBERTA CLIPPERS ROUNDING THE SOUTHERN EDGE OF THE LARGE UPPER TROUGH WILL TRACK SOUTHEAST ACROSS PENNSYLVANIA EVERY COUPLE OF DAYS. && .NEAR TERM /UNTIL 7 AM THURSDAY MORNING/... CLOUDS ARE ALREADY MOVING INTO EXTREME WESTERN AREAS AND WILL RAPIDLY SPREAD EASTWARD TONIGHT. STILL CLEAR IN THE EAST SO THERE COULD BE SEVERAL HOURS OF GOOD RADIATIONAL COOLING IN THE SOUTHEAST...ESPECIALLY IN THE DEEPER FRESH SNOW LANCASTER AND YORK COUNTIES. IN CENTRAL AND WESTERN AREAS TEMPERATURES SHOULD NOT FALL TO FAR AND SHOULD BEGIN TO SLOWLY RISE LATER TONIGHT. THE SURGE OF CLOUDS AND COMING SNOW SHOWERS IN THE WEST IS ASSOCIATED WITH A CLOSED 500 HPA LOW OVER THE NORTHERN LAKES...A STRONG IF SHORT-WAVE WHICH IS PUSHING OUR WAY...WITH A BRIEF SURGE OF SLIGHTLY WARMER AIR AHEAD OF IT. THE 4KM NAM...RAP AND SREF ALL SUGGEST SNOW SHOWERS DEVELOP OVER WESTERN AREAS OVERNIGHT. AN INCH OR SO OF ACCUMULATION IS POSSIBLE BEFORE SUNRISE IN WESTERN AREAS. OVERNIGHT LOWS SHOULD BE MAINLY IN THE SINGLE DIGITS AND ONLY ISOLATED SUB-ZERO READINGS. MOST LOCATIONS SHOULD SEE THE OVERNIGHT LOWS OVERNIGHT AND BEFORE SUNRISE. THIS MAY NOT HOLD TRUE IN THE EXTREME SOUTHEAST. SOME COLD IMPACTS OF NOTE...VISUAL IMAGERY SHOWED CONSIDERABLE ICE OVER LAKE ERIE AGAIN...RIVER ICE IN NORTHWESTERN PA IS AGAIN VISIBLE TOO. WE HAVE REPORTS OF FRAZZLE PANS IN THE LOWER SUSQUEHANNA NOW SO ICE FORMATION IS LIKELY TO BEGIN WITH THE COMING REINFORCING COLD SURGE. && .SHORT TERM /7 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... IT SHOULD BE A NOTICEABLY WARMER DAY THURSDAY OVER THE EASTERN 2/3 OF THE REGION RELATIVE TO WEDNESDAY AS MODESTLY WARMER AIR MOVES INTO THE REGION AHEAD OF THE SECOND ARCTIC SURGE HEADING OUR WAY. SNOW AND SNOW SQUALL ACTIVITY SHOULD BE ON ON THE INCREASE IN WESTERN AREAS WITH A GOOD POSSIBILITY OF ON-GOING SNOW SHOWERS AS THE ARCTIC FRONT WILL BE ON THE DOOR STEP. SREF AND HIGHER RESOLUTION MODELS SHOW SHOWERS AND SQUALL IN WESTERN PA THURSDAY AS THE -20 TO -22C AIR AT 850 HPA MOVES OVER THE REGION. MOST SREF PLUMES SHOW SNOW BY MIDDAY OVER MOST OF THE REGION. HIGHEST CHANCE OF ACCUMULATING SNOW IS TO THE WEST AND IN THE HIGHER ELEVATIONS. SNOW IN THE EAST WILL COME LATER IN THE DAY. SOME RELATIVELY GOOD TTI VALUES IN THE 30-38 RANGE IN NORTHWESTERN PA TOMORROW AFTERNOON AND EVENING. SHOULD ENHANCE CONVECTIVE SNOW SHOWER/SQUALL POTENTIAL. MODELS ALSO SO 1-2 SIGMA ABOVE NORMAL WINDS IN THE AFTERNOON AND EVENING. THE STRONG WINDS ALONG AND BEHIND THE SURGE OF ARCTIC AIR IS TRIGGERING WIND CHILL ISSUES IN OUR FORECAST GRIDS THURSDAY AFTERNOON INTO EARLY FRIDAY. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MED RANGE GUIDANCE CONTINUES TO INDICATE A SPLIT IN THE POLAR VORTEX PERSISTING FRIDAY THRU TUESDAY...WITH ONE PIECE LINGERING JUST SOUTH OF HUDSON BAY. NEGATIVE HEIGHT AND THERMAL PROFILES IN THE GEFS AND EC ENSEMBLE DATA SHOULD LEAD TO A HIGH CONFIDENCE FCST OF WELL BELOW NORMAL TEMPS THRU EARLY NEXT WEEK. AS THE LARGE QUASI STATIONARY LOW ROTATES OVER THE BAY...AND MOVES EVER SLOWLY EASTWARD...ALBERTA CLIPPERS ROTATING AROUND THE SOUTHERN PERIPHERY OF THE UPPER LOW WILL BRING THE CHANCE OF LIGHT SNOW EVERY COUPLE OF DAYS. GOOD AGREEMENT AMONG MED RANGE MD LS THAT ONE CLIPPER WILL AFFECT CENTRAL PA ON SATURDAY AND ANOTHER SUN NI TE/MONDAY. BEHIND EACH CLIPPER...A REINFORCING SHOT OF ARCTIC AIR WILL SPREAD SOUTH ACROSS THE REGION. EARLY INDICATIONS ARE OUR LONG STRETCH OF FRIGID WX COULD COME TO AN END BY LATE NEXT WEEK...WHEN GEFS AND EC ENSEMBLE DATA BOTH INDICATE WEST COAST RIDGE BREAKS DOWN...ALLOWING MODIFIED PACIFIC AIR TO WORK IT/S WAY EAST TOWARD PA. WITH STRONG GUSTY WINDS AND AN EVER PRESENT ARCTIC AIR MASS THERE SHOULD BE QUITE A FEW PERIODS OF LOW WIND CHILLS...GENERALLY OVER THE ELEVATED REGIONS...THURSDAY...SATURDAY AND EARLY NEXT WEEK. HAVE MENTIONED CONDITIONS IN HWO...BUT WILL HOLD OFF ON ANY HIGHLIGHTS. THE STRONG PRESSURE GRADIENT COULD ALLOW FOR GUSTY WINDS IN SOMERSET COUNTY SATURDAY AFTERNOON. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... NEXT COLD FRONT WILL MOVE IN DURING THE DAY ON THU. EXPECT POOR CONDITIONS ACROSS THE MOUNTAINS WITH SNOW SHOWERS. IMPROVING CONDITIONS EXPECTED BY LATE MORNING ON FRIDAY...AS WINDS SHIFT TO THE SW. IT WILL BE WINDY OUT. HOWEVER...ANOTHER SHOT OF COLD AIR FOR SAT...AS A COLD FRONT MOVES ACROSS THE AREA WITH MORE SNOW SHOWERS AND GUSTY WINDS. WINDS SHIFT BACK TO THE SW ON SUNDAY...BEFORE ANOTHER COLD FRONT MOVES IN LATE SUNDAY NIGHT INTO MONDAY. OUTLOOK... FRI...VFR/MVFR. NO SIG WX. SAT...MVFR-IFR IN AREAS OF -SHSN. SUN...MAINLY VFR. MON...MVFR-IFR IN AREAS OF -SNSN. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...CERU AVIATION...MARTIN
Hazardous weather outlook, Jan 22, 4:01 PM EST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 401 PM EST WED JAN 22 2014 PAZ012-018-019-025>028-034>036-045-046-049>053-056>059-063>066- 232115- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 401 PM EST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED SNOW SQUALLS ARE POSSIBLE FROM MID MORNING THROUGH LATE AFTERNOON THURSDAY AS A VIGOROUS UPPER LEVEL DISTURBANCE CROSSES THE AREA. POOR VISIBILITY AND LOCALLY DANGEROUS INTERSTATE TRAVEL WILL RESULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-017-024-033-037-041-042-232115- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN- 401 PM EST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED SNOW SQUALLS ARE POSSIBLE FROM MID MORNING THROUGH LATE AFTERNOON THURSDAY AS A VIGOROUS UPPER LEVEL DISTURBANCE CROSSES THE AREA. POOR VISIBILITY AND LOCALLY DANGEROUS INTERSTATE TRAVEL WILL RESULT. LOW WIND CHILLS WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 6:55 PM EST | Special Weather Statement | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Montour and 1 more | 80 min |
Nearby
Wind Chill Advisories in Pennsylvania, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.